# SDR USAA2013072400003

- Difficulty date: July 23, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 33,855 hours, 22,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE EXIT LIGHTS BLINKING - HIGH PITCH SQUEAL WHEN LIGHTS FLASH FROM SPEAKERS IN FIRST CLASS AND FRONT ROWS OF COACH.  EMERGENCY LIGHTS OVER FRONT CABIN DOORS DID NOT COME ON WITH PEDESTAL SWITCH ON.  MX R & R FORWARD EPSU BATTERY LT AND PERFORMED CIDS RESET.  OPS CHECK GOOD. REF AMM 33-51-38-400-002A.
